I’ve been tapering down on Latuda. I’ve been at 20 mg about 6 weeks. My dr said “””just stop taking it, there aren’t any withdrawals “”“, which tells me how much she knows; I’ve experienced horrific depression and severe anxiety just tapering. So my question is does anyone have any suggestions? Should I just jump off at 20 or taper to 10mg then stop. I appreciate any feedback.
It would seem your doctor is not so well informed but the drug has only been around for 5 years.
There is an excellent article at mentalhealthdaily that discusses the withdrawal issue (google "latuda withdrawal symptoms" and it should be one of the first results; we cannot post links to external sites). They suggest tapering at 10mg every two weeks until you get to 10mg and then quit. The severity of withdrawal is thought to be linked to how long you were taking it for and how high your dosage was (it can last for weeks and even months for a few unfortunate people). Withdrawal is also likely to be less if you are replacing it with another antipsychotic medication. As with many medications, your personal mileage will vary on all these things.
I wish you the best of luck.
- Latuda Information for Consumers
- Latuda Information for Healthcare Professionals (includes dosage details)
- Side Effects of Latuda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Jan 2019 • 23 answers
Updated 21 Mar 2019 • 27 answers
Updated 31 Dec 2014 • 2 answers
Updated 14 Jan 2015 • 2 answers
Updated 18 Nov 2015 • 2 answers